RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Babenko, Alexander Grigorjevich

Statistics Math-Net.Ru
Total publications: 24
Scientific articles: 23
Presentations: 1

Number of views:
This page:3458
Abstract pages:8379
Full texts:2200
References:486
Doctor of physico-mathematical sciences (2005)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
E-mail:
Website: http://home.imm.uran.ru/babenko
Keywords: approximation theory, extremal problems, spherical codes.
   
Main publications:
  1. Babenko A. G., “Tochnoe neravenstvo Dzheksona–Stechkina v prostranstve $L^2$ funktsii na mnogomernoi sfere”, Matem. zametki, 60:3 (1996), 333–355  mathnet  mathscinet  zmath; English translation: Math. Notes, 60:3 (1996), 248–263  crossref  mathscinet  zmath
  2. Babenko A. G., “Tochnoe neravenstvo Dzheksona–Stechkina dlya $L^2$-priblizhenii na otrezke s vesom Yakobi i proektivnykh prostranstvakh”, Izvestiya RAN. Ser. matem., 62:6 (1998), 27–52  mathnet  mathscinet  zmath; English translation: Izvestiya: Mathematics, 62:6 (1998), 1095–1119  crossref  mathscinet  zmath  adsnasa
  3. Babenko A. G., “O tochnoi konstante v neravenstve Dzheksona v $L^2$”, Matem. zametki, 39:5 (1986), 651–664  mathnet  mathscinet  zmath; English translation: Math. Notes, 39:5 (1986), 355–363  crossref  mathscinet  zmath
  4. Arestov V. V., Babenko A. G., “O skheme Delsarta otsenki kontaktnykh chisel”, Trudy Matem. in-ta im. V.A. Steklova RAN, 219, 1997, 44–73  mathnet  mathscinet  zmath; English translation: Proc. of the Steklov Inst. of Math., 219 (1997), 36–65  mathscinet  zmath
  5. Arestov V. V., Babenko A. G., “Otsenki maksimalnogo znacheniya uglovogo kodovogo rasstoyaniya dlya 24 i 25 tochek na edinichnoi sfere v $\mathbb R^4$”, Matem. zametki, 68:4 (2000), 483–503  mathnet  mathscinet  zmath; English translation: Math. Notes, 68:4 (2000), 419–435  crossref  mathscinet  zmath

http://www.mathnet.ru/eng/person8881
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/203337

Publications in Math-Net.Ru
2018
1. A. G. Babenko, Yu. V. Kryakin, “On constants in the Jackson–Stechkin theorem in the case of approximation by algebraic polynomials”, Tr. Mat. Inst. Steklova, 303 (2018),  26–38  mathnet  elib; Proc. Steklov Inst. Math., 303 (2018), 18–30  isi  scopus
2017
2. A. G. Babenko, Yu. V. Kryakin, “Modified Bernstein function and a uniform approximation of some rational fractions by polynomials”, Trudy Inst. Mat. i Mekh. UrO RAN, 23:3 (2017),  43–57  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 303, suppl. 1 (2018), 45–59  isi
2016
3. A. G. Babenko, T. Z. Naum, “One-sided integral approximations of the generalized Poisson kernel by trigonometric polynomials”, Trudy Inst. Mat. i Mekh. UrO RAN, 22:4 (2016),  53–63  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 300, suppl. 1 (2018), 38–48  isi  scopus
4. Alexander G. Babenko, “On an extremal problem for polynomials with fixed mean value”, Ural Math. J., 2:1 (2016),  3–8  mathnet  zmath  elib
2015
5. A. G. Babenko, V. A. Yudin, “Estimates for mean-square norms of functions with lacunary Fourier series”, Trudy Inst. Mat. i Mekh. UrO RAN, 21:4 (2015),  54–66  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 296, suppl. 1 (2017), 60–73  isi
6. A. G. Babenko, M. V. Deikalova, S. G. Revesz, “Weighted one-sided approximation of characteristic functions of intervals by polynomials on a closed interval”, Trudy Inst. Mat. i Mekh. UrO RAN, 21:4 (2015),  46–53  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 297, suppl. 1 (2017), 11–18  isi
2012
7. A. G. Babenko, N. V. Dolmatova, Yu. V. Kryakin, “Jackson's exact inequality with a special module of continuity”, Trudy Inst. Mat. i Mekh. UrO RAN, 18:4 (2012),  51–67  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 284, suppl. 1 (2014), 41–58  isi  scopus
8. A. G. Babenko, Yu. V. Kryakin, V. A. Yudin, “One-sided approximation in $L$ of the characteristic function of an interval by trigonometric polynomials”, Trudy Inst. Mat. i Mekh. UrO RAN, 18:1 (2012),  82–95  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 280, suppl. 1 (2013), 39–52  isi  scopus
2010
9. A. G. Babenko, Yu. V. Kryakin, V. A. Yudin, “On one of Geronimus's results”, Trudy Inst. Mat. i Mekh. UrO RAN, 16:4 (2010),  54–64  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 273, suppl. 1 (2011), S37–S48  isi  scopus
2009
10. A. G. Babenko, Yu. V. Kryakin, “Integral approximation of the characteristic function of an interval and the Jackson inequality in $C(\mathbb T)$”, Trudy Inst. Mat. i Mekh. UrO RAN, 15:1 (2009),  59–65  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 265, suppl. 1 (2009), S56–S63  isi
2008
11. A. G. Babenko, Yu. V. Kryakin, “Integral approximation of the characteristic function of an interval by trigonometric polynomials”, Trudy Inst. Mat. i Mekh. UrO RAN, 14:3 (2008),  19–37  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 264, suppl. 1 (2009), S19–S38  isi  scopus
2001
12. A. G. Babenko, “On the Jackson–Stechkin inequality for the best $L^2$-approximations of functions by trigonometric polynomials”, Trudy Inst. Mat. i Mekh. UrO RAN, 7:1 (2001),  30–46  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math. (Suppl.), 2001no. , suppl. 1, S30–S47
2000
13. V. V. Arestov, A. G. Babenko, “Estimates of the maximal value of angular code distance for 24 and 25 points on the unit sphere in $\mathbb R^4$”, Mat. Zametki, 68:4 (2000),  483–503  mathnet  mathscinet  zmath; Math. Notes, 68:4 (2000), 419–435  isi
1999
14. A. G. Babenko, N. I. Chernykh, V. T. Shevaldin, “The Jackson–Stechkin inequality in $L^2$ with a trigonometric modulus of continuity”, Mat. Zametki, 65:6 (1999),  928–932  mathnet  mathscinet  zmath; Math. Notes, 65:6 (1999), 777–781  isi
1998
15. A. G. Babenko, “An exact Jackson–Stechkin inequality for $L^2$-approximation on the interval with the Jacobi weight and on projective spaces”, Izv. RAN. Ser. Mat., 62:6 (1998),  27–52  mathnet  mathscinet  zmath  elib; Izv. Math., 62:6 (1998), 1095–1119  isi  scopus
16. A. G. Babenko, “Exact Jackson–Stechkin inequality in the space $L^2(\mathbb R^m)$”, Trudy Inst. Mat. i Mekh. UrO RAN, 5 (1998),  183–198  mathnet  zmath
1997
17. V. V. Arestov, A. G. Babenko, “On Delsarte Scheme of Estimating the Contact Numbers”, Tr. Mat. Inst. Steklova, 219 (1997),  44–73  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 219 (1997), 36–65
1996
18. A. G. Babenko, “Sharp Jackson–Stechkin inequality in $L^2$ for multidimensional spheres”, Mat. Zametki, 60:3 (1996),  333–355  mathnet  mathscinet  zmath  elib; Math. Notes, 60:3 (1996), 248–263  isi
1992
19. A. G. Babenko, “Weak-type inequalities for trigonometric polynomials”, Trudy Inst. Mat. i Mekh. UrO RAN, 2 (1992),  34–41  mathnet  mathscinet  zmath  elib
1988
20. A. G. Babenko, “Jackson's inequality for mean-square approximations of periodic functions by trigonometric polynomials on a uniform grid”, Mat. Zametki, 43:4 (1988),  460–473  mathnet  mathscinet  zmath; Math. Notes, 43:4 (1988), 264–272  isi
1987
21. A. G. Babenko, “A sharp constant in the Jackson inequality in $L^2$ in the case of a small argument of the modulus of continuity”, Trudy Mat. Inst. Steklov., 180 (1987),  32–33  mathnet  zmath; Proc. Steklov Inst. Math., 180 (1989), 33–35
1986
22. A. G. Babenko, “The exact constant in the Jackson inequality in $L^2$”, Mat. Zametki, 39:5 (1986),  651–664  mathnet  mathscinet  zmath; Math. Notes, 39:5 (1986), 355–363  isi
1984
23. A. G. Babenko, “An extremal problem for polynomials”, Mat. Zametki, 35:3 (1984),  349–356  mathnet  mathscinet  zmath; Math. Notes, 35:3 (1984), 181–186  isi

2018
24. Vitalii I. Berdyshev, Nikolai I. Chernykh, Alexander G. Babenko, Roman R. Akopyan, “On the 75th birthday of professor Vitalii Vladimirovich Arestov”, Ural Math. J., 4:2 (2018),  3–5  mathnet  mathscinet  elib

Presentations in Math-Net.Ru
1. Неравенства Винера–Ингама для лакунарных тригонометрических рядов
A. G. Babenko, V. A. Yudin
International conference on Function Spaces and Approximation Theory dedicated to the 110th anniversary of S. M. Nikol'skii
May 29, 2015 14:55

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020